IDEAS home Printed from
   My bibliography  Save this article

The theory of geometric stable distributions and its use in modeling financial data


  • Kozubowski, Tomasz J.
  • Rachev, Svetlozar T.


No abstract is available for this item.

Suggested Citation

  • Kozubowski, Tomasz J. & Rachev, Svetlozar T., 1994. "The theory of geometric stable distributions and its use in modeling financial data," European Journal of Operational Research, Elsevier, vol. 74(2), pages 310-324, April.
  • Handle: RePEc:eee:ejores:v:74:y:1994:i:2:p:310-324

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Tomasz Kozubowski, 2000. "Exponential Mixture Representation of Geometric Stable Distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 52(2), pages 231-238, June.
    2. Kozubowski, Tomasz J. & Panorska, Anna K., 1996. "On moments and tail behavior of v-stable random variables," Statistics & Probability Letters, Elsevier, vol. 29(4), pages 307-315, September.
    3. Fleten, Stein-Erik & Lindset, Snorre, 2008. "Optimal hedging strategies for multi-period guarantees in the presence of transaction costs: A stochastic programming approach," European Journal of Operational Research, Elsevier, vol. 185(3), pages 1680-1689, March.
    4. Halvarsson, Daniel, 2013. "On the Estimation of Skewed Geometric Stable Distributions," Ratio Working Papers 216, The Ratio Institute.
    5. Kozubowski, Tomasz J. & Meerschaert, Mark M. & Panorska, Anna K. & Scheffler, Hans-Peter, 2005. "Operator geometric stable laws," Journal of Multivariate Analysis, Elsevier, vol. 92(2), pages 298-323, February.
    6. Kozubowski, Tomasz J. & Panorska, Anna K., 1998. "Weak Limits for Multivariate Random Sums," Journal of Multivariate Analysis, Elsevier, vol. 67(2), pages 398-413, November.
    7. Gawronski Wolfgang, 2001. "On The Unimodality Of Geometric Stable Laws," Statistics & Risk Modeling, De Gruyter, vol. 19(4), pages 405-418, April.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:74:y:1994:i:2:p:310-324. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.